Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 14, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Apr 29, 2015, 2:43 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2015, 2:43 AM PDT (09:43 UTC)
- Expired
- Apr 29, 2015, 3:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
186 WHUS76 KEKA 290943 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PDT WED APR 29 2015 PZZ455-291745- /O.NEW.KEKA.SE.W.0014.150429T0943Z-150429T2200Z/ /O.EXT.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.EXB.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 AM PDT WED APR 29 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...NW 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT THIS AFTERNOON AND EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...STEEP NW WAVES OF 10 TO 15 FT AT 9 SECONDS. HIGHEST SEAS WILL BE IN THE AFTERNOON AND EVENING...AND NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-291745- /O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.UPG.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/ /O.EXB.KEKA.GL.W.0013.150429T2200Z-150502T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT THIS AFTERNOON AND EVENING. WINDS INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT ON THURSDAY. GALE FORCE WINDS MAY REMAIN THROUGH THE WEEKEND. * SEAS...STEEP NW TO N WAVES BUILDING TO 12 TO 15 FT AT 10 SECONDS. STEEP SEAS WILL REMAIN THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291745- /O.EXT.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.EXB.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS...NW TO N WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON AND EVENING. GUSTS TO 40 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL EASE OVERNIGHT. * SEAS...STEEP NW WAVES BUILDING TO 10 TO 14 FT AT 8 SECONDS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291745- /O.CON.KEKA.GL.W.0013.000000T0000Z-150501T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 AM PDT WED APR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT THROUGH THIS EVENING. GALE FORCE WINDS WILL CONTINUE INTO FRIDAY. * SEAS...STEEP N WAVES AROUND 15 FT AT 10 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
063 WHUS76 KEKA 291543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT WED APR 29 2015 PZZ455-292345- /O.CON.KEKA.SE.W.0014.000000T0000Z-150429T2200Z/ /O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 843 AM PDT WED APR 29 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...NW 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT THIS AFTERNOON AND EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...STEEP NW WAVES OF 10 TO 15 FT AT 9 SECONDS. HIGHEST SEAS WILL BE IN THE AFTERNOON AND EVENING...AND NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-292345- /O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 843 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...NW TO N WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON AND EVENING. GUSTS TO 40 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL EASE OVERNIGHT. * SEAS...STEEP NW WAVES BUILDING TO 10 TO 14 FT AT 8 SECONDS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-292345- /O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150502T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT THIS AFTERNOON AND EVENING. WINDS INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT ON THURSDAY. GALE FORCE WINDS MAY REMAIN THROUGH THE WEEKEND. * SEAS...STEEP NW TO N WAVES BUILDING TO 12 TO 15 FT AT 10 SECONDS. STEEP SEAS WILL REMAIN THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-292345- /O.CON.KEKA.GL.W.0013.000000T0000Z-150501T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT WED APR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT THROUGH THIS EVENING. GALE FORCE WINDS WILL CONTINUE INTO FRIDAY. * SEAS...STEEP N WAVES AROUND 15 FT AT 10 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
329 WHUS76 KEKA 292147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 PM PDT WED APR 29 2015 PZZ455-300400- /O.EXP.KEKA.SE.W.0014.000000T0000Z-150429T2200Z/ /O.EXP.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 247 PM PDT WED APR 29 2015 ...GALE WARNING HAS REPLACED THE PREVIOUS HAZARDOUS SEAS WARNING AND SMALL CRAFT ADVISORY AND REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT THIS EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...STEEP NW WAVES OF 10 TO 15 FT AT 9 SECONDS. HIGHEST SEAS WILL OCCUR IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-300400- /O.EXP.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 247 PM PDT WED APR 29 2015 ...GALE WARNING HAS REPLACED THE PREVIOUS SMALL CRAFT ADVISORY AND REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW TO N AT 20 TO 30 KT THIS EVENING. GUSTS TO 40 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL EASE OVERNIGHT. * SEAS...STEEP NW WAVES BUILDING TO 10 TO 14 FT AT 8 SECONDS BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-300600- /O.EXP.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/ /O.CON.KEKA.GL.W.0013.150429T2200Z-150502T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 PM PDT WED APR 29 2015 ...GALE WARNING HAS REPLACED THE PREVIOUS SMALL CRAFT ADVISORY AND REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT THIS AFTERNOON AND EVENING. WINDS INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT ON THURSDAY. GALE FORCE WINDS MAY REMAIN THROUGH THE WEEKEND. * SEAS...STEEP NW TO N WAVES BUILDING TO 12 TO 16 FT AT 10 SECONDS. STEEP SEAS WILL REMAIN THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-300600- /O.CON.KEKA.GL.W.0013.000000T0000Z-150501T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 PM PDT WED APR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT THROUGH THIS EVENING. GALE FORCE WINDS WILL CONTINUE INTO FRIDAY. * SEAS...STEEP N WAVES BUILDING TO AROUND 15 FT AT 10 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 28, 3:45 PM PDT, 10 hours 58 minutes earlier.
Area forecast discussion, Apr 28, 3:45 PM PDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
345 PM PDT TUE APR 28 2015
.SYNOPSIS...A WEAK FRONT MOVING OVER THE WEST COAST HAS BROUGHT
SOME SOME HIGH CLOUDS AND COOLER TEMPERATURES ACROSS THE AREA. A
FEW SPRINKLES ARE STILL POSSIBLE. DRY CONDITIONS WILL PERSIST THE
REST OF THIS WEEK. INTERIOR TEMPERATURES WILL TREND UPWARD
BEGINNING WEDNESDAY AS HIGH PRESSURE DOMINATES THE WEATHER
PATTERN THROUGH THE WEEKEND.
&&
.DISCUSSION...A WEAK FRONT IS MOVING ONSHORE THIS AFTERNOON
BRINGING SOME MID LEVEL CLOUDS TO THE AREA. SOME DRIZZLE HAS BEEN
REPORTED IN CRESCENT EARLIER THIS AFTERNOON...HOWEVER THIS HAS NOT
MADE IT AS FAR SOUTH AS EUREKA. SOME SPRINKLES ARE STILL POSSIBLE
OVER THE HILLS THIS EVENING...HOWEVER AMOUNTS WILL BE A FEW
HUNDREDTHS OR LESS. FARTHER INLAND THERE IS SOME CU BUILDING OVER
EASTERN TRINITY COUNTY...AGAIN SOME SPRINKLES ARE POSSIBLE.
TONIGHT THIS FRONT WILL MOVE INLAND AND SKIES WILL SLOWLY CLEAR
BEHIND THE FRONT AS OFFSHORE FLOW SETS UP. FROST IS POSSIBLE IN
SOME OF THE MOST PROTECTED INTERIOR VALLEYS...HOWEVER THE WINDS
SHOULD KEEP IT AWAY IN MOST AREAS.
WEDNESDAY CLEAR SKIES AND DRY CONDITIONS ARE EXPECTED ACROSS THE
AREA. HIGH TEMPERATURES INLAND WILL WARM SOMEWHAT OVER TODAY AS
HIGH PRESSURE BUILDS IN. GUSTY NORTH TO NORTHEAST WINDS ARE
EXPECTED ALONG THE COAST. GUSTS TO 30 MPH ARE POSSIBLE ALONG THE
COAST. GUSTY NORTHEAST WINDS WILL CONTINUE WEDNESDAY NIGHT INTO
THURSDAY MORNING...ESPECIALLY OVER THE RIDGES. THIS WILL KEEP RH
RECOVERIES POOR OVERNIGHT. THURSDAY HIGH PRESSURE WILL CONTINUE TO
STRENGTHEN. THIS WILL CAUSE TEMPERATURES TO INCREASE IN INLAND
AREAS AND WINDS TO INCREASE ALONG THE COAST.
FRIDAY INTO THE WEEKEND HIGH PRESSURE STARTS TO WEAKEN AS A
TROUGH SLIDES BY TO THE NORTH OF THE AREA. FOR NOW THIS TROUGH
LOOKS DRY...BUT WILL DIMINISH THE TEMPERATURES AND WINDS A BIT.
THIS MAY ALSO ALLOW SOME STRATUS TO MOVE UP THE COAST.
MONDAY INTO TUESDAY AN UPPER LEVEL LOW STARTS TO APPROACH THE
AREA. THIS MAY BRING SOME SHOWERS OR THUNDERSTORMS TO TRINITY
COUNTY. CONFIDENCE IS LOW...BUT 12Z MODEL RUNS SHOW SOME DECENT
INSTABILITY OVER THE HILLS OF TRINITY COUNTY SO HAVE ADDED A
SLIGHT CHANCE FOR THUNDERSTORMS. MKK
&&
.AVIATION...A WEAK COLD FRONT IS IN THE PROCESS OF PASSING
THROUGH NORTHERN CALIFORNIA THIS AFTERNOON. CEILINGS HAVE ALREADY
IMPROVED TO MVFR AT CEC FOLLOWING A PERIOD OF LIGHT RAIN...AND
WILL GRADUALLY IMPROVE TO VFR THROUGH THE EVENING. AT ACV...LOW
CLOUDS WILL LIKELY LINGER A BIT LONGER FOLLOWING A BRIEF PERIOD OF
LIGHT RAIN OR DRIZZLE LATE THIS AFTERNOON...BUT CEILINGS WILL
EVENTUALLY IMPROVE TO VFR DURING THE MORNING HOURS. VFR CONDITIONS
ARE EXPECTED AT UKI THE NEXT 24 HOURS. /BRC
&&
.MARINE...THE PRIMARY FORECAST CONCERN THROUGHOUT THE WATERS
CONTINUES TO BE THE TIMING AND STRENGTH OF INCREASING NORTHERLY
WINDS THIS AFTERNOON AS A WEAKENING COLD FRONT MOVES ONSHORE.
WINDS HAVE BEEN BEEN GENERALLY LIGHTER THAN ANTICIPATED AT
OFFSHORE BUOY SITES AHEAD OF THE FRONT...PARTICULARLY IN THE PAST
FEW HOURS...BUT ARE LIKELY TO QUICKLY INCREASE BEHIND THE BOUNDARY
AS IT PASSES THIS AFTERNOON. BY OVERNIGHT TONIGHT...SUSTAINED
NORTHERLY WINDS OF 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED TO
DEVELOP SOUTH OF CAPE MENDOCINO...WITH SLIGHTLY LOWER WINDS
ELSEWHERE. THERE IS A BIT OF UNCERTAINTY REGARDING WHETHER OR NOT
GALE FORCE WINDS WILL SPREAD INTO A MAJORITY OF THE SOUTHERN INNER
WATERS...AND WHEN CONSIDERING THIS FACTOR ALONG WITH THE OVERALL
MARGINALITY OF THE WINDS...THE GALE WARNING FOR THIS EVENING WILL
REMAIN RESTRICTED TO THE SOUTHERN OUTER WATERS FOR THE TIME BEING.
THERE IS ALSO A CONCERN THAT BUILDING STEEP SEAS...WHICH MAY REACH
14 TO 16 FEET AT 10 TO 12 SECONDS IN THE SOUTHERN OUTER WATERS BY
LATE TOMORROW NIGHT...MAY PROPAGATE FAR ENOUGH INTO THE SOUTHERN
INNER WATERS TO MEET HAZARDOUS SEAS CRITERIA DURING THE DAY
TOMORROW. AGAIN...UNCERTAINTIES ABOUND HERE GIVEN THAT SEAS MAY
NOT BUILD TO THEIR FULL POTENTIAL BEFORE WINDS ACQUIRE A STRONGER
OFFSHORE COMPONENT OVERNIGHT WEDNESDAY...WHICH COULD LIKELY
PREVENT HAZARDOUS SEAS CRITERIA FROM BEING MET IN A MAJORITY OF
THE NEAR SHORE WATERS. AS SUCH...WILL CONTINUE TO MAINTAIN THE
CURRENT SMALL CRAFT ADVISORY FOR THE INNER WATERS FOR THE NEAR
TERM THROUGH THE REMAINDER OF THE WORK WEEK.
BY LATE WEDNESDAY...AS PREVIOUSLY MENTIONED WINDS WILL BEGIN TO TURN
A BIT MORE OFFSHORE...PULLING GALES FARTHER AWAY FROM THE NEAR SHORE
WATERS. HOWEVER...STRONGER WINDS WILL LIKELY CONTINUE ACROSS THE
SOUTHERN OUTER WATERS THROUGH THE END OF THE WORK WEEK...AND WILL
LIKELY INCREASE ACROSS THE NORTHERN OUTER WATERS AS WELL. WILL
CONTINUE TO MAINTAIN THE EXISTING GALE WATCH FROM TOMORROW AFTERNOON
THROUGH FRIDAY MORNING FOR THE NORTHERN OUTER WATERS...IN ADDITION
TO THE PREVIOUSLY DISCUSSED GALE WARNING FOR THE SOUTHERN OUTER
WATERS. /BRC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SATURDAY FOR PZZ450.
GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING FOR
PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 PM PDT WEDNESDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SATURDAY FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ475.
GALE WARNING FROM 9 PM THIS EVENING TO 9 AM PDT FRIDAY FOR
PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 28, 3:37 AM PDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 337 AM PDT TUE APR 28 2015 CAZ001>004-076-291230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 337 AM PDT TUE APR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.